my mother has OVCA stage IV ,treated with carboplatin/taxol for 1st line treatment with total of 9 cycles plus debulking procedure (6 before surgery and 3 after) and results was perfect , BET/CT scan shows no evidence of active disease and CA-125 was 10 but unfortunately disease recurred again within 6 months , now she started with Caelyx (before starting CA-125 was 8000+ jumped to 11000+ first week after chemo and 10000+ just before 2nd cycle ) and her doctor planning to start giving her Avastin .
after lot of readings about alternative treatment , i found out that Curcumin and Milk thistle can have some good effects on cancer cells but i am hesitating about giving her these herbs
any idea if both curcumin and milk thistle can help with chemo and avastin
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.